Title

Relativistic Modulational Instability Of An Electromagnetic-Wave In A Magnetized Plasma

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Rev. A

Keywords

Optics; Physics, Atomic, Molecular & Chemical

Journal Title

Physical Review A

Volume

31

Issue/Number

3

Publication Date

1-1-1985

Document Type

Article

Language

English

First Page

1728

Last Page

1730

WOS Identifier

WOS:A1985ACR3000062

ISSN

1050-2947

Share

COinS